Alert archive / Georgia / Flash Flood Watches in 2018
Flash Flood Watch 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood watch at Nov 11, 2018, 2:57 PM CST for 6 counties in Florida; 11 counties in Georgia; 5 counties in Alabama. It took effect at Nov 12, 2018, 6:00 AM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2018, 2:57 PM CST (20:57 UTC)
- In effect from
- Nov 12, 2018, 6:00 AM CST
- Expired
- Nov 13, 2018, 12:53 PM CST
- In force
- 31 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- None
All 22 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Lee County, GA, Miller County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA
The radar
The Ft Rucker radar (KEOX), 42 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
215 WGUS62 KTAE 112057 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Tallahassee FL 357 PM EST Sun Nov 11 2018 ...HEAVY RAIN MAY LEAD TO FLASH FLOODING ACROSS PORTIONS OF THE TRI-STATE AREA FROM MONDAY MORNING THROUGH TUESDAY EVENING... ALZ065>069-FLZ007>013-108-112-GAZ120>126-142>144-155-121200- /O.NEW.KTAE.FF.A.0004.181112T1200Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-South Walton- Coastal Bay-Quitman-Clay-Randolph-Terrell-Dougherty-Lee-Early- Miller-Baker-Seminole- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Sandestin, Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Portland, Port Washington, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Forrester, Leesburg, Palmyra, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, and Seminole State Park 357 PM EST Sun Nov 11 2018 /257 PM CST Sun Nov 11 2018/ ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... The National Weather Service in Tallahassee has issued a * Flash Flood Watch for portions of southeast Alabama, Florida, and southwest Georgia, including the following areas, in southeast Alabama, Coffee, Dale, Geneva, Henry, and Houston. In Florida, Calhoun, Walton, Bay, Holmes, Jackson, and Washington. In southwest Georgia, Baker, Calhoun, Clay, Dougherty, Early, Lee, Miller, Quitman, Randolph, Seminole, and Terrell. * From Monday morning through Tuesday evening * Rainfall totals of 3 to 6 inches with isolated totals up to 9 inches may lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
3 follow-up statements
830 WGUS62 KTAE 120807 FFATAE Flood Watch National Weather Service Tallahassee FL 307 AM EST Mon Nov 12 2018 ...HEAVY RAIN MAY LEAD TO FLASH FLOODING ACROSS PORTIONS OF THE TRI-STATE AREA TODAY THROUGH TUESDAY EVENING... ALZ065>069-FLZ007>013-108-112-GAZ120>126-142>144-155-122100- /O.CON.KTAE.FF.A.0004.181112T1200Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-South Walton- Coastal Bay-Quitman-Clay-Randolph-Terrell-Dougherty-Lee-Early- Miller-Baker-Seminole- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Sandestin, Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Portland, Port Washington, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Forrester, Leesburg, Palmyra, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, and Seminole State Park 307 AM EST Mon Nov 12 2018 /207 AM CST Mon Nov 12 2018/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM EST /6 AM CST/ TODAY THROUGH TUESDAY EVENING... The Flash Flood Watch continues for * Portions of southeast Alabama, Florida, and southwest Georgia, including the following areas, in southeast Alabama, Coffee, Dale, Geneva, Henry, and Houston. In Florida, Calhoun, Central Walton, Coastal Bay, Holmes, Inland Bay, Jackson, North Walton, South Walton, and Washington. In southwest Georgia, Baker, Calhoun, Clay, Dougherty, Early, Lee, Miller, Quitman, Randolph, Seminole, and Terrell. * From 7 AM EST /6 AM CST/ this morning through Tuesday evening. If the current forecast remains on track, there is a possibility this watch may need to be extended in time and in area. * Rainfall totals of 4 to 6 inches with isolated higher amounts which may lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
861 WGUS62 KTAE 122100 FFATAE Flood Watch National Weather Service Tallahassee FL 400 PM EST Mon Nov 12 2018 ...HEAVY RAIN MAY LEAD TO FLASH FLOODING ACROSS PORTIONS OF THE TRI-STATE AREA THROUGH TUESDAY EVENING... ALZ065>069-FLZ007>013-108-112-GAZ120>126-142>144-155-131200- /O.CON.KTAE.FF.A.0004.000000T0000Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-South Walton- Coastal Bay-Quitman-Clay-Randolph-Terrell-Dougherty-Lee-Early- Miller-Baker-Seminole- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Sandestin, Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Portland, Port Washington, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Forrester, Leesburg, Palmyra, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, and Seminole State Park 400 PM EST Mon Nov 12 2018 /300 PM CST Mon Nov 12 2018/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... The Flash Flood Watch continues for * Portions of southeast Alabama, Florida, and southwest Georgia, including the following areas, in southeast Alabama, Coffee, Dale, Geneva, Henry, and Houston. In Florida, Calhoun, Central Walton, Coastal Bay, Holmes, Inland Bay, Jackson, North Walton, South Walton, and Washington. In southwest Georgia, Baker, Calhoun, Clay, Dougherty, Early, Lee, Miller, Quitman, Randolph, Seminole, and Terrell. * Through Tuesday evening * Rainfall totals of 4 to 6 inches with isolated higher amounts which may lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
831 WGUS62 KTAE 131853 FFATAE Flood Watch National Weather Service Tallahassee FL 153 PM EST Tue Nov 13 2018 ALZ065>069-FLZ007>013-108-112-GAZ120>126-142>144-155-132000- /O.CAN.KTAE.FF.A.0004.000000T0000Z-181114T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-South Walton- Coastal Bay-Quitman-Clay-Randolph-Terrell-Dougherty-Lee-Early- Miller-Baker-Seminole- Including the cities of Battens Crossroads, Enterprise, Enterprise Municipal A/P, Keyton, Asbury, Beamon, Blackwell Field A/P, Browns Crossroads, Daleville, Dill, Ewell, Fort Rucker, Mabson, Ozark, Blackwood, Headland, Headland Municipal A/P, Abbeville, Abbeville Municipal A/P, Lawrenceville, Screamer, Geneva, Geneva Municipal A/P, Fadette, Hartford, Ganer, Hacoda, Logan Field Municipal A/P, Dothan, Ashford, Cottonwood, Alpine Heights, Argyle, Center Ridge, Cluster Springs, De Funiak Spring Airport, De Funiak Springs, Glendale, Eucheeanna, Pleasant Ridge, Barker Store, Leonia, New Hope, Bonifay, Holmes County Airport, Cobb Crossroads, Crystal Lake, Poplar Head, Chipley, Chipley Municipal Airport, Orange Hill, Five Points, Marianna, Simsville, Richter Crossroads, Browntown, Graceville, Malone, Sneads, Bennett, Econfina, Nixon, Youngstown, Abe Springs, Blountstown, Clarksville, Durham, Frink, Marysville, Scotts Ferry, Sandestin, Santa Rosa Beach, Turquoise Beach, Bunker, Freeport, Portland, Port Washington, Panama City, Callaway, Cairo, Lynn Haven, Southport, Vicksburg, Magnolia Beach, Crossroads, Georgetown, Hatcher, Wire Bridge, Union, Bagby State Park, Days Crossroads, Fort Gaines, Jones Crossing, Moores Crossroads, Pecan, Ricks Place, Benevolence, Coles, Cuthbert, Peterson Hill, Shivers Mill, Springvale, Springvale Station, Arlington, Commissary Hill, Cordrays Mill, Dickey, Morgan, Williamsburg, Edison, Clarks Mill, Dawson, Dawson Municipal A/P, Doverel, Graves, Herod, Yeomans, Albany, East Albany, Lockett Crossing, Pretoria, Southwest Ga Regional A/P, Turner City, Walker, Forrester, Leesburg, Palmyra, Douglasville, Blakely, Centerville, Cuba, Early Co A/P, Mayhaw, Babcock, Bellview, Boykin, Colquitt, Cooktown, Elmodel Wma, Hawkinstown, Hoggard Mill, Newton, Red Store Crossroads, Iveys Mill, Milford, Davis Park, Donaldsonville A/P, Donalsonville, Little Hope, Riverturn, Fairchild, and Seminole State Park 153 PM EST Tue Nov 13 2018 /1253 PM CST Tue Nov 13 2018/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast Alabama, Florida, and southwest Georgia has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood watch went out at Nov 11, 11:40 AM CST, 3 hours 17 minutes earlier.
Area forecast discussion, Nov 11, 11:40 AM CST, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1240 PM EST Sun Nov 11 2018 .AVIATION... [Through 18Z Monday] VFR conditions will prevail initially with IFR to MVFR cigs by morning across the TAF sites. In addition, rain will move into the TAF sites early morning but thunderstorms should hold off until the afternoon. && .PREV DISCUSSION [1023 AM EST]... .NEAR TERM [Through Today]... Surface high pressure centered over the Ohio Valley early this morning will slide east becoming centered near the Delmarva Peninsula by this evening. Winds will be lighter today as they veer from northeast to east. West to southwest flow aloft will bring increasing moisture and cloudiness in the mid to upper levels ahead of a developing low pressure system over the western Gulf. However, rain should hold off until tonight. Highs will range from the lower 60s north to the upper 60s to lower 70s south. .SHORT TERM [Tonight Through Tuesday Night]... The deepening long wave upper trough will dig into the desert southwest tonight with short waves riding SW to NE ahead of it. A surface low starts to develop along the coast of TX/LA in response to the waves. Surface winds will be more easterly as the surface high flattens and moves off the east coast. South-southwesterly winds aloft however will usher in plenty of moisture tonight and will help the strong isentropic lift ahead of the developing surface low. This will usher in rain from west to east after sunset tonight with widespread rainfall expected at least in western areas by Monday morning. The trough Monday morning doesn't make much progress east but continuation of messy upper waves will eventually develop a mid level low over the southeast. The previously mentioned surface low near the TX coast will develop a warm front out east of it which will move north across the panhandle late Monday. Eventually, the mid level wave will develop a cold front with multiple surface lows riding along it. This, combined with PW values near 2 inches and flow parallel to the front will allow training of showers continually from late tonight through Tuesday, maybe even into Tuesday night. This will lead to basin average rainfall amounts of 3- 4 inches in SE AL and 2-3 inches generally west of Tallahassee. There will be a very tight gradient in rainfall amounts with parts of the Big Bend potentially only getting less than half an inch. So there is still some uncertainty on exactly where the heaviest rain fall especially with the timing uncertainties still present in the models (the NAM is a day or more slower than everyone else). Locally higher amounts are definitely possible. Although parts of the region are under a marginal risk from SPC, the overall threat from thunderstorms is still uncertain. Both the NAM and GFS are showing the area substantially capped through at least 21z Monday when there is a brief window after that where instability increases (behind the warm front most likely). The low level jet dynamics (we miss the upper jet) may be strong enough to break this cap a little earlier, especially given the high shear values. We stabilize again Monday night but Tuesday also looks interesting in terms of thunderstorm severity. Although shear is weaker, the NAM is showing a significantly more unstable environment with more favorable CAPE and hodograph profiles. This is because of a much more slower progression of the cold front. The GFS caps us pretty quickly Tuesday as the drier and cooler air moves in. With the NAM being such an outlier, I don't think it will get that unstable. So this will have to continue to be monitored. Highs on Monday will range from mid 60s north to lower 80s in Dixie County with highs Tuesday cooler and impacted by the front. Areas in SE AL may only reach the mid 50s while the far southeast will see the mid 70s. Lows Mon night will be warm, mid 50s to mid 60s and with the slower progression of the trough, Tuesday night lows are considerably warmer than previous forecasts. We were forecasting near 30 inland and now its up to mid to upper 30s inland to around 50 along the coast. This is due to the slower upper trough and the cold air not being able to penetrate this far south. .LONG TERM [Wednesday Through Sunday]... Looks like the main front should be mostly through by Wednesday with winds turning northerly across the region. However, the main upper low actually deepens and cuts off over Texas instead of moving east as originally forecast. This would essentially develop another wave of surface lows and upper shortwaves ahead of it along the trough. This would keep additional rainfall through much of the region Wednesday into Wednesday night. The GFS eventually lifts it north and keeps the area dry by Thursday but the ECMWF is about 12 hours slower than that. The trend has been to a wetter solution so will keep scattered showers in Wed through Thurs. Dry weather will return for Friday through Sunday with the drier northwest flow. As mentioned above, temps have come in warmer this round with Wed night lows only dropping to the upper 30s to upper 40s. Even behind the front, highs Wed will be in the lower to upper 50s. From there, we see a warming trend with highs Thu warming a few degrees and finally back into the 60s by Saturday. Lows remain generally in the 40s after Thu night. .MARINE... Winds and seas are below Small Craft Advisory criteria now but with winds around 15 knots, small craft operators should still exercise caution today and through the week. An unstable weather pattern this week will keep widespread showers and a few storms over the waters and winds consistently at 15 to 20 knots. 2 to 4 foot seas will rise into Tuesday where 3 to 5 feet seas and occasional seas up to 6 to 8 feet will be possible through Wednesday. Another Small Craft Advisory will likely be needed early this week. Winds remain elevated Wednesday night and Thursday. .FIRE WEATHER... Aside from low afternoon dispersions today, hazardous fire weather conditions are not expected at least for the next several days as wetting rains move into the region. .HYDROLOGY... As mentioned in the short term section, widespread showers and a few thunderstorms are expected by late tonight and continue at least through Tuesday. There is the potential now that additional rainfall will move into the area Wednesday into Thursday. The exact timing and location of the heaviest rainfall is uncertain and there will be a very tight west to east gradient on the heaviest rain. Forecast rainfall amounts continue to increase with SE AL and parts of the central FL panhandle forecast to receive 3-4" inches, on average, which means locally higher amounts are likely. From there, the central areas may see 1-2 inches with parts of the Big Bend seeing less than half an inch. River models show the rivers to Tallahassee's west rising to action stage and some into minor flood stage. This is with the current forecast so any additional rainfall will force those rivers higher. Given that we have had instances of flash flooding in those areas this past week, pockets of flash flooding are possible, especially in the hurricane recovery areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 58 75 66 69 46 / 20 60 80 80 30 Panama City 60 75 63 65 44 / 50 90 90 80 30 Dothan 53 66 55 57 40 / 50 100 100 80 20 Albany 52 66 59 63 42 / 50 80 90 80 30 Valdosta 56 73 65 71 47 / 20 50 60 80 30 Cross City 62 81 67 76 52 / 10 40 50 60 30 Apalachicola 63 76 67 71 48 / 40 60 80 80 30 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Barry SHORT TERM...LN LONG TERM...LN AVIATION...Fieux MARINE...LN FIRE WEATHER...Barry HYDROLOGY...LN
Nearby
Flash Flood Watches in Georgia, 2018Flash Flood Watches in Florida, 2018Flash Flood Watches in Alabama, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.